# SDR AALA201806119011

- Difficulty date: May 5, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148820000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON THE FUEL ACCESS PANEL 640EB LOCATED BETWEEN STA 5512 - 6132. REPLACED ACCESS PANEL PER AMM 57-27-11.
